# SDR UALA2012010300042

- Difficulty date: January 2, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 84,636 hours, 13,574 cycles
- Engine: Pwa PW4060
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO EGT RISE ON RT ENG WITH NR 2 IGNITION START OK ON BOTH IGNITORS.  REPLACED NR 2 IGNITER PLUG IAW MM, ENGINE STARTED OK PER JRH 2-6-1.
